Volume 21, 2015, Number 2

Volume 21Number 1 ▷ Number 2 ▷ Number 3Number 4


On the inequalities for beta function
Original research paper. Pages 1—7
Barkat Ali Bhayo and József Sándor
Full paper (PDF, 152 Kb) | Abstract

Some infinite series involving arithmetic functions
Original research paper. Pages 8—14
Ramesh Kumar Muthumalai
Full paper (PDF, 172 Kb) | Abstract

On some Pascal’s like triangles. Part 9
Original research paper. Pages 15—22
Krassimir T. Atanassov
Full paper (PDF, 131 Kb) | Abstract

On some Pascal’s like triangles. Part 10
Original research paper. Pages 23—34
Krassimir T. Atanassov
Full paper (PDF, 150 Kb) | Abstract

The Golden Ratio family and the Binet equation
Original research paper. Pages 35—42
A. G. Shannon and J. V. Leyendekkers
Full paper (PDF, 101 Kb) | Abstract

More new properties of modified Jacobsthal and Jacobsthal–Lucas numbers
Original research paper. Pages 43—54
Julius Fergy T. Rabago
Full paper (PDF, 192 Kb) | Abstract

On right circulant matrices with general number sequence
Original research paper. Pages 55—58
Aldous Cesar F. Bueno
Full paper (PDF, 140 Kb) | Abstract

On directed pathos line cut vertex digraph of an arborescence
Original research paper. Pages 59—69
Nagesh H. M. and R. Chandrasekhar
Full paper (PDF, 630 Kb) | Abstract

On Πk–connectivity of some product graphs
Original research paper. Pages 70—79
B. Chaluvaraju, Medha Itagi Huilgol, Manjunath N. and Syed Asif Ulla S.
Full paper (PDF, 278 Kb) | Abstract

Embedding index in some classes of graphs
Original research paper. Pages 80—88
M. Kamal Kumar and R. Murali
Full paper (PDF, 144 Kb) | Abstract


Volume 21Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.